# SDR AALA202108307272

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 67,183 hours, 25,278 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTREMELY LOUD HIGH PITCH NOISE OUT OF FL290.  HAD TO DESCEND FROM FL350 BACK TO FL 290 TO MAKE NOISE BARE-ABLE . ALL PRESSURE INDICATIONS NORMAL . NOISE SEEMS TO BE COMING FROM WINDSHIELD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
